Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 1


On the Stability to a Functional Lienard Type Equation with Variable Delay by Fixed Points Theory

PP: 463-472
Cemil TUNĒ,
This paper is devoted to the mathematical analysis of stability of a scalar Li “ enard type equation with variable delay. We use the fixed point technique under an exponentially weighted metric to prove the stability of the zero solution. By this work, we extend and improve some related results in the literature

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved